# SDR A6WA20124M626

- Difficulty date: December 12, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED NEXT TO DOOR ASSIST PULLEY BRACKET.  COMPLIED WITH REO 601R-52-11-513 REV A BY INSTALLING NEW DRAG ANGLE SPLICE AND TWO EXISTING DOUBLERS FROM PREVIOUS REPAIR.
